# SDR DALA2022112807593

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 85,758 hours, 15,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 OVERHEAD EMERGENCEY LIGHTS FROM 6B-MID GALLEY INOP. CORRECTIVE ACTION: REMOVED ADN REPLACED BATTERY AT M7235 PER B767 AMM 33-51 (9824154)
